# SDR SWIA202156834

- Difficulty date: January 28, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBD TRAILING EDGE STOPPER WS24.50 IS CHAFFED OUT OF LIMITS   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED L/H WING INBOARD FLAP VANE INBOARD STOP FITTING IAW CRJ-700 SRM 51-40-11-001-001-A01, 51-41-02-001-001-A01 AND 51-42-13-001-001-A01.
